Change search
ReferencesLink to record
Permanent link

Direct link
Wolff-Potential Estimates and Doubling of Subelliptic p-harmonic measures
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2013 (English)In: Nonlinear Analysis, ISSN 0362-546X, E-ISSN 1873-5215, Vol. 85, 149-159 p.Article in journal (Refereed) Published
Abstract [en]

Let be a system of C vector fields in Rn satisfying Hörmander’s finite rank condition and let Ω be a non-tangentially accessible domain with respect to the Carnot–Carathéodory distance d induced by X. We prove the doubling property of certain boundary measures associated to non-negative solutions, which vanish on a portion of Ω, to the equation

Given p, 1<p<, fixed, we impose conditions on the function A=(A1,…,Am):Rn×RmRm, which imply that the equation is a quasi-linear partial differential equation of p-Laplace type structured on vector fields satisfying the classical Hörmander condition. In the case p=2 and for linear equations, our result coincides with the doubling property of associated elliptic measures. To prove our result we establish, and this is of independent interest, a Wolff potential estimate for subelliptic equations of p-Laplace type.

Place, publisher, year, edition, pages
2013. Vol. 85, 149-159 p.
National Category
Mathematical Analysis
URN: urn:nbn:se:uu:diva-186268DOI: 10.1016/ 000318378700013OAI: diva2:572813
Available from: 2013-03-26 Created: 2012-11-28 Last updated: 2013-08-30Bibliographically approved
In thesis
1. Boundary Behavior of p-Laplace Type Equations
Open this publication in new window or tab >>Boundary Behavior of p-Laplace Type Equations
2013 (English)Doctoral thesis, comprehensive summary (Other academic)
Abstract [en]

This thesis consists of six scientific papers, an introduction and a summary. All six papers concern the boundary behavior of non-negative solutions to partial differential equations.

Paper I concerns solutions to certain p-Laplace type operators with variable coefficients. Suppose that u is a non-negative solution that vanishes on a part Γ of an Ahlfors regular NTA-domain. We prove among other things that the gradient Du of u has non-tangential limits almost everywhere on the boundary piece Γ, and that log|Du| is a BMO function on the boundary.  Furthermore, for Ahlfors regular NTA-domains that are uniformly (N,δ,r0)-approximable by Lipschitz graph domains we prove a boundary Harnack inequality provided that δ is small enough. 

Paper II concerns solutions to a p-Laplace type operator with lower order terms in δ-Reifenberg flat domains. We prove that the ratio of two non-negative solutions vanishing on a part of the boundary is Hölder continuous provided that δ is small enough. Furthermore we solve the Martin boundary problem provided δ is small enough.

In Paper III we prove that the boundary type Riesz measure associated to an A-capacitary function in a Reifenberg flat domain with vanishing constant is asymptotically optimal doubling.

Paper IV concerns the boundary behavior of solutions to certain parabolic equations of p-Laplace type in Lipschitz cylinders. Among other things, we prove an intrinsic Carleson type estimate for the degenerate case and a weak intrinsic Carleson type estimate in the singular supercritical case.

In Paper V we are concerned with equations of p-Laplace type structured on Hörmander vector fields. We prove that the boundary type Riesz measure associated to a non-negative solution that vanishes on a part Γ of an X-NTA-domain, is doubling on Γ.

Paper VI concerns a one-phase free boundary problem for linear elliptic equations of non-divergence type. Assume that we know that the positivity set is an NTA-domain and that the free boundary is a graph. Furthermore assume that our solution is monotone in the graph direction and that the coefficients of the equation are constant in the graph direction. We prove that the graph giving the free boundary is Lipschitz continuous.

Place, publisher, year, edition, pages
Uppsala: Acta Universitatis Upsaliensis, 2013. 68 p.
Digital Comprehensive Summaries of Uppsala Dissertations from the Faculty of Science and Technology, ISSN 1651-6214 ; 1035
p-Laplace, Boundary Harnack inequality, A-harmonic, Ahlfors regularity, NTA-domains, Martin boundary, Reifenberg flat, Approximable by Lipschitz graphs, Subelliptic, Carleson estimate
National Category
Mathematical Analysis
Research subject
urn:nbn:se:uu:diva-198008 (URN)978-91-554-8645-7 (ISBN)
Public defence
2013-05-24, Polhemsalen, Lägerhyddsvägen 1, Uppsala, 10:15 (English)
Available from: 2013-05-03 Created: 2013-04-08 Last updated: 2013-08-30

Open Access in DiVA

Avelin-accepted(472 kB)196 downloads
File information
File name FULLTEXT02.pdfFile size 472 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Avelin, BennyNyström, Kaj
By organisation
Department of Mathematics
In the same journal
Nonlinear Analysis
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 203 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 382 hits
ReferencesLink to record
Permanent link

Direct link